2018
Том 70
№ 8

All Issues

Osipchuk M. M.

Articles: 5
Anniversaries (Ukrainian)

Mykola Ivanovych Portenko (on his 75th birthday)

Dorogovtsev A. A., Kopytko B.I., Osipchuk M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 12. - pp. 1714-1716

Article (Ukrainian)

Symmetric α-stable stochastic process and the third initial-boundary-value problem for the corresponding pseudodifferential equation

Osipchuk M. M., Portenko N. I.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 10. - pp. 1406-1421

We consider a pseudodifferential equation of parabolic type with operator of fractional differentiation with respect to a space variable generating a symmetric $\alpha$ -stable process in a multidimensional Euclidean space with an initial condition and a boundary condition imposed on the values of an unknown function at the points of the boundary of a given domain. The last condition is quite similar to the condition of the so-called third (mixed) boundary-value problem in the theory of differential equations with the difference that a traditional (co)normal derivative is replaced in our problem with a pseudodifferential operator. Another specific feature of the analyzed problem is the two-sided character of the boundary condition, i.e., a consequence of the fact that, in the case of \alpha with values between 1 and 2, the corresponding process reaches the boundary making infinitely many visits to both the interior and exterior regions with respect to the boundary.

Article (Ukrainian)

On Simple-Layer Potentials for One Class of Pseudodifferential Equations

Osipchuk M. M., Portenko N. I.

↓ Abstract

Ukr. Mat. Zh. - 2015. - 67, № 11. - pp. 1512-1524

We construct single-layer potentials for a class of pseudodifferential equations connected with symmetric stable stochastic processes. An operator similar to the operator of gradient in the classical potential theory is selected and an analog of the classical theorem on the jump of (co)normal derivative of single-layer potential is established. This result allows us to construct solutions of some initial-boundary-value problems for pseudodifferential equations of the indicated kind.

Brief Communications (Ukrainian)

Density of the transition probability for one class of generalized diffusion processes

Osipchuk M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 10. - pp. 1433–1437

The existence of the density of the transition probability is investigated for a generalized diffusion process with transport that satisfies a certain condition of integrability with respect to the Gaussian measure.

Article (Ukrainian)

On a transformation of the wiener process in Rm by a functional of the local time type on a surface

Osipchuk M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 863–866